Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? MightyKondrian

Posted by Porkpiehat on October 11, 2017, at 14:04:24

In reply to Re: Can meds cause a sense of dread/doom/fear? SLS, posted by MightyKondrian on September 8, 2017, at 16:23:17

Out of curiosity, what is wrong with caffeine and MAOI? If I'm sleeping ok with the trazodone and all


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Porkpiehat thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1095383.html